International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 375-382
On the strong law for arrays and for the bootstrap mean and variance
1Department of Mathematics, National Tsing Hua University, Hsinchu 30043, Taiwan
2Department of Statistics, University of Georgia, Athens 30602, GA, USA
Received 17 August 1995; Revised 16 January 1996
Copyright © 1997 Tien-Chung Hu and R. L. Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Chung type strong laws of large numbers are obtained for arrays of rowwise
independent random variables under various moment conditions. An interesting application of
these results is the consistency of the bootstrap mean and variance.